# SDR DHL9770228C

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FLOORBEAM CORRODED AND HAS MANY HOLES, BS 640 RBL 45 TO 65.  REMOVED CORROSION FROM 45 TO 55.  REMOVED AND REPLACED TRACK FROM 55 TO 65 PER SRM 53-10-8.  FOUND CRACKED FITTING  FOR ROLLERS AND REPLACED FITTING PER SRM 51-10-1.
